Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headache, feeling faint. Normal EKG and bloodwork. Taking OCP Aviane. What could this be?

I am 21 years old and 3 weeks ago fainted during work for the first time. After fainting , I had headaches for one week and slowly began to feel better. 3 days ago I felt faint again and prevented myself from fainting by sitting down and putting my head between my legs. Since this most recent episode, I have had feelings that I am going to faint numerous times and have been nervous to go into work or take the train or even go to the supermarket. I went to my primary care and had an EKG done which came back normal. They also took bloodwork and I was told that my RBC count came back normal. I dont know what this could be from but I am concerned. I am on a low dose of OCP Aviane and have been on it for two years now.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response

Thanks for the query,

A person can faint either because of heart problem, or problem related to nervous system. The most common cause of fainting is vasovagal attack. This is not a serious condition. Good news is that your EKG is normal and counts are normal (low hemoglobin can also cause fainting) . Based upon the data that you have provided, i don't think that you have neurological problem that can cause fainting. Headache can occur after syncope.

You just relax and don't worry. If this symptoms recur (very unlikely), you may consult a physician

Hope this helps
Answered: Mon, 25 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor